Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

196 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have had stomach problems for about 4 months. I

I have had stomach problems for about 4 months. I have a lot of gurgling and loss of appetite, my doctor changed my diabetic medicine from novalog to Trulicity. my blood sugar numbers have been great but I have not had a good appetite,i have lost about 30lbs. I also was taking magnesiam for leg cramps. my stomach seems to be ok for a few days then it acts up again, can'tseem to put my finger on it,
Fri, 12 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Afters months of tests, we still do not have any answers for the stomach problems my husband is having. The last test was a ct scan. The doctors stated he had 2 hernias, but they would not be cousing all his problems. They told him to wait a couple months and come back. Is there somthing else we can do? He is not healthy...

doctor1 MD

Hi my son is two years old he has been complaining of ba stomach pain since Christmas day he then pooped out a rock hard poop than ever since he has been the same way I took him to the peditration and she said he s fine and that it may have been constipation but now he has bad stomach pain like screaming and crying and laying on his belly right before he poops this has been almost a month now what could it be

doctor1 MD

Dear Respected panel, I have some gestric problems and suffer from sudden diorrea, stomuch pains even if i am eating simple home cooked food. Such attacks last for a week or so when I have bloating of the stomuch, increased level of acidity etc. These atttacks are repeated almost every two months. Recently I did a CT Scan and the findings were There is evidence of Sigmoid Diverticulosis with no evidence of acute inflammation. I am also on these medication: Amlopin 5mg, Batacod 50mg,Valzaar 80, Clopivas 75 AP, Tonact TG, Folvite 5mg, Multivitamin. As the blood test shows increased level of CPK value, I have been advised to cut out Tonact TG. The Gestro specialist has asked me to take Selace Forte and Maxep daily. My Questions are. 1. what is the medication I should take in place of Tonact TG. Most other Statins have side effects on me ( headac, non Concentration). 2. what is the remidy for Signoid Divertucolisis. 3. Are there any side effects of Selace Forte and Maxepa on me as I am on Blood pressure reducing medication and Clopivas AP 75 which is a blood thinner. I regularly walk 5 km daily, do my back stretches and play golf twice a week. I am 63 years old, weight 65kg, height 5 10 . I would be very greatful if you would advice me in the matter. Pradip Patel

Loading Online Doctors....